# SDR SWIA202156493

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 47,865 hours, 41,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE WARNING WHEN DEPLOYING GEAR DN FOR LANDING. THE WARNING WAS BRIEF, ONLY A SECOND OR TWO, ACCOMPANIED BY A NOSE DOOR OPEN WARNING. ALL 3 GEAR INDICATED DOWN AND LOCKED, THEN BOTH WARNING MESSAGES CLEARED. COMPLETED QRH WHERE APPLICABLE WITH NO CHANGE TO THE 3 GREEN DOWN AND LOCKED INDICATION. / C:MEL 32-30-1 / CAT "A" DUE 03/03/2021 / MX ACTION COMPLIED WITH / GEAR DISAGREE WARNING WHEN DEPLOYING GEAR DN FOR LANDING. THE WARNING WAS BRIEF, ONLY A SECOND OR TWO, ACCOMPANIED BY A NOSE DOOR OPEN WARNING. ALL 3 GEAR INDICATED DOWN AND LOCKED, THEN BOTH WARNING MESSAGES CLEARED. COMPLETED QRH WHERE APPLICABLE WITH NO CHANGE TO THE 3 GREEN DOWN AND LOCKED INDICATION.      FLIGHT 5798 - FILED CLOSED      MAR 02, 2021  STATION: DEN--DEF MLG RETRACT SYSTEM PER MEL 32-30-1 DOWNGRADED FROM CAT II, MX ACTION C/W PLACARD INST AUTHORIZED BY MC
